# SDR DALA2022112207516

- Difficulty date: November 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 24,618 hours, 3,142 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILICONE PROTECTIVE LAYER MATERIAL WAS MISSING FROM THE LH UPPER TRIMMABLE HORIZONTAL STABILIZER (THS) APRON FAIRING (ASSY P/N: F5508056000251). THE DAMAGE MEASURES APPROXIMATELY 12IN WIDE (FWD/AFT) AND 12IN LONG. CORRECTIVE ACTION: PERFORMED REPAIR AS PER DAL P.S 900-5-1 NO.4 AND ERA 603883-14.
